# SDR 2007UALA03855

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 59,027 hours, 22,094 cycles
- Engine: Pwa PW2037
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT RAISE AFTER TOUCH & GO LANDING.  WHEN SPOILER HANDLE WAS LOWERED ON LANDING ROLL THE AIRCRAFT ROLLED RIGHT.
